×

zbMATH — the first resource for mathematics

Le théorème de représentation intégrale dans les ensembles convexes compacts. (French) Zbl 0096.08201

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] G. CHOQUET, Existence et unicité des représentations intégrales au moyen des points extrémaux dans LES cônes convexes, Séminaire Bourbaki, décembre 1956. · Zbl 0121.09204
[2] ERRETT BISHOP et KAREL de LEEUW, The representation of linear functionals by measures on sets of extreme points. Annales de l’Institut Fourier, Tome 9, 1959, p. 305-331. · Zbl 0096.08103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.